Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 7, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 9, 2013, 11:12 AM CST for Fulton County, Knox County, Illinois. It took effect at Mar 10, 2013, 9:19 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2013, 11:12 AM CST (17:12 UTC)
- In effect from
- Mar 10, 2013, 9:19 PM CDT
- Expired
- Mar 14, 2013, 4:01 PM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
919
WGUS43 KILX 091712
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CST SAT MAR 9 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
.SYNOPSIS...A STORM SYSTEM IS EXPECTED TO DROP BETWEEN ONE AND ONE
AND A HALF INCHES OF RAIN THROUGH SUNDAY NIGHT. THIS RAINFALL...COMBINED
WITH THE RECENT SNOW MELT...WILL CAUSE SIGNIFICANT RISES ALONG THE
SPOON RIVER.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC057-095-100712-
/O.NEW.KILX.FL.W.0007.130310T1619Z-130313T0930Z/
/LNMI2.1.ER.130310T1619Z.130311T1800Z.130313T0330Z.NO/
1112 AM CST SAT MAR 9 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SPOON RIVER AT LONDON MILLS.
* FROM SUNDAY MORNING TO LATE TUESDAY NIGHT.
* AT 1045 AM SATURDAY THE STAGE WAS 4.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 19.6 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 21.0 FEET...DAMAGE BEGINS TO SOME RESIDENCES IN LONDON
MILLS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
LONDON MILLS 15 4.0 SAT 11 AM 13.2 19.5 17.9
$$
BARNES12 follow-up statements
455
WGUS83 KILX 100205
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
805 PM CST SAT MAR 9 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-101605-
/O.EXT.KILX.FL.W.0007.130311T0212Z-130314T1251Z/
/LNMI2.1.ER.130311T0212Z.130312T0600Z.130314T0651Z.NO/
805 PM CST SAT MAR 9 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* FROM SUNDAY EVENING TO THURSDAY MORNING.
* AT 745 PM SATURDAY THE STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE
TO RISE TO NEAR 20 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 21 FEET...DAMAGE BEGINS TO SOME RESIDENCES IN LONDON
MILLS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
LONDON MILLS 15 5.5 SAT 8 PM 9.3 17.7 20.0
$$
07359
WGUS83 KILX 101610
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1110 AM CDT SUN MAR 10 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-110610-
/O.EXT.KILX.FL.W.0007.130311T0500Z-130314T1200Z/
/LNMI2.1.ER.130311T0500Z.130312T1200Z.130314T0600Z.NO/
1110 AM CDT SUN MAR 10 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* FROM LATE TONIGHT TO THURSDAY MORNING.
* AT 1045 AM SUNDAY THE STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 19.5 FEET BY TUESDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 21.0 FEET...DAMAGE BEGINS TO SOME RESIDENCES IN LONDON
MILLS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 10.4 SUN 11 AM 16.8 19.5 17.3
$$269
WGUS83 KILX 110149
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
849 PM CDT SUN MAR 10 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-111549-
/O.EXT.KILX.FL.W.0007.130311T0219Z-130314T1200Z/
/LNMI2.1.ER.130311T0219Z.130312T1200Z.130314T0600Z.NO/
849 PM CDT SUN MAR 10 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL THURSDAY MORNING.
* AT 8 PM SUNDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 19.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 21 FEET...DAMAGE BEGINS TO SOME RESIDENCES IN LONDON
MILLS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 14.7 SUN 8 PM 16.9 19.5 17.2
$$266
WGUS83 KILX 110235
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT SUN MAR 10 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-111634-
/O.CON.KILX.FL.W.0007.000000T0000Z-130314T1200Z/
/LNMI2.1.ER.130311T0120Z.130312T1200Z.130314T0600Z.NO/
934 PM CDT SUN MAR 10 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL THURSDAY MORNING.
* AT 9 PM SUNDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY
TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
* IMPACT...AT 21 FEET...DAMAGE BEGINS TO SOME RESIDENCES IN LONDON
MILLS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 15.2 SUN 9 PM 16.9 19.5 17.2
$$
07708
WGUS83 KILX 111607
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT MON MAR 11 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-120607-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130313T0600Z/
/LNMI2.1.ER.130311T0120Z.130311T1800Z.130313T0000Z.NO/
1107 AM CDT MON MAR 11 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE TUESDAY NIGHT.
* AT 1045 AM MONDAY THE STAGE WAS 17.4 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
LONDON MILLS 15 17.4 MON 11 AM 16.3 13.8 12.0
$$367
WGUS83 KILX 120232
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
932 PM CDT MON MAR 11 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-121632-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130313T1100Z/
/LNMI2.1.ER.130311T0120Z.130311T2345Z.130313T0500Z.NO/
932 PM CDT MON MAR 11 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL WEDNESDAY MORNING.
* AT 9 PM MONDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
LONDON MILLS 15 17.5 MON 9 PM 16.7 14.4 12.2
$$071
WGUS83 KILX 121524
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1024 AM CDT TUE MAR 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.
.RIVER STAGES AT LONDON MILLS HAVE BEEN SLOWLY FALLING SINCE
MONDAY EVENING...AND THIS TREND WILL CONTINUE THE NEXT FEW DAYS.
THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-130524-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130313T2200Z/
/LNMI2.1.ER.130311T0120Z.130311T2345Z.130313T1600Z.NO/
1024 AM CDT TUE MAR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL WEDNESDAY AFTERNOON.
* AT 945 AM TUESDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
SPOON RIVER
LONDON MILLS 15 16.9 TUE 10 AM 15.4 12.9 10.5
$$
GEELHART257
WGUS83 KILX 130221
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
921 PM CDT TUE MAR 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-131621-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130314T0645Z/
/LNMI2.1.ER.130311T0120Z.130311T2345Z.130314T0045Z.NO/
921 PM CDT TUE MAR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 845 PM TUESDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY
EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SPOON RIVER
LONDON MILLS 15 16.6 TUE 9 PM 16.4 13.6 10.9
$$
SMITH974
WGUS83 KILX 131507
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1007 AM CDT WED MAR 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-140507-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130315T0200Z/
/LNMI2.1.ER.130311T0120Z.130311T2345Z.130314T2000Z.NO/
1007 AM CDT WED MAR 13 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL THURSDAY EVENING.
* AT 945 AM WEDNESDAY THE STAGE WAS 17.1 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 15 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME THU FRI SAT
SPOON RIVER
LONDON MILLS 15 17.1 WED 10 AM 16.3 12.7 10.6
$$
07573
WGUS83 KILX 140257
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
957 PM CDT WED MAR 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-141657-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130315T1945Z/
/LNMI2.1.ER.130311T0120Z.130314T0600Z.130315T1345Z.NO/
957 PM CDT WED MAR 13 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL FRIDAY AFTERNOON.
* AT 845 PM WEDNESDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SPOON RIVER
LONDON MILLS 15 17.8 WED 9 PM 18.0 15.5 10.6
$$
SMITH960
WGUS83 KILX 141528
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1028 AM CDT THU MAR 14 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.
.THE SECONDARY CREST OF THE SPOON RIVER AT LONDON MILLS WAS
OBSERVED OVERNIGHT...AND THE RIVER HAS BEGUN TO FALL AGAIN.
IT IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-150528-
/O.EXT.KILX.FL.W.0007.000000T0000Z-130315T1312Z/
/LNMI2.1.ER.130311T0120Z.130314T0600Z.130315T0712Z.NO/
1028 AM CDT THU MAR 14 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL FRIDAY MORNING.
* AT 945 AM THURSDAY THE STAGE WAS 17.4 FEET.
* FLOOD STAGE IS 10 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
SPOON RIVER
LONDON MILLS 15 17.4 THU 10 AM 14.2 10.9 9.4
$$
GEELHART772
WGUS83 KILX 142101
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
401 PM CDT THU MAR 14 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.
.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC057-095-142131-
/O.CAN.KILX.FL.W.0007.000000T0000Z-130315T1312Z/
/LNMI2.1.ER.130311T0120Z.130314T0600Z.130314T2027Z.NO/
401 PM CDT THU MAR 14 2013
THE FLOOD WARNING IS CANCELLED FOR
THE SPOON RIVER AT LONDON MILLS.
* AT 345 PM THURSDAY THE STAGE WAS 14.8 FEET.
* FLOOD STAGE IS 15 FEET.
* FELL BELOW FLOOD STAGE AT 327 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.4 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
SPOON RIVER
LONDON MILLS 15 14.8 THU 4 PM 11.4 9.9 9.0
$$
GEELHARTWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 9, 9:17 AM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Mar 9, 9:17 AM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 917 AM CST SAT MAR 9 2013 .DISCUSSION... ISSUED 917 AM CST SAT MAR 9 2013 MORNING UPPER AIR ANALYSIS SHOWS VIGOROUS LOW SPINNING OVER THE FOUR-CORNERS REGION...WITH A LEAD SHORT-WAVE LIFTING NORTHEASTWARD THROUGH THE PLAINS. AREA OF SHOWERS HAS DEVELOPED IN ADVANCE OF THIS WAVE AND IS CURRENTLY SPREADING ACROSS WEST-CENTRAL ILLINOIS. 12Z KILX UPPER AIR SOUNDING STILL SHOWED PLENTY OF DRY AIR BELOW 700MB...SO PRECIP HAS BEEN SLOW TO MOISTEN THE SURFACE-BASED DRY LAYER AND REACH THE GROUND. 15Z/9AM OBS INDICATE RAIN FALLING AT NEARLY ALL LOCATIONS ALONG/WEST OF I-55...WITH DRY CONDITIONS FURTHER EAST. BOTH THE 06Z GFS AND 12Z NAM SHOW THE SHOWERS SPREADING FURTHER NORTHEAST AND GRADUALLY DISSIPATING IN THE DRIER AIRMASS OVER NORTHEAST ILLINOIS THIS AFTERNOON. BASED ON LATEST RADAR IMAGERY...HAVE UPDATED RAIN CHANCES TO GO WITH CATEGORICAL POPS NORTH OF I-70 THROUGH EARLY TO MID AFTERNOON...WITH A LULL IN THE PRECIP EXPECTED FROM LATE AFTERNOON THROUGH THE EVENING IN THE WAKE OF THE INITIAL WAVE. FURTHER SOUTH...HAVE ONLY MENTIONED A CHANCE OF SHOWERS THROUGH EARLY AFTERNOON SOUTH OF I-70...AS RADAR TRAJECTORIES SUGGEST THIS AREA MAY BE LARGELY MISSED BY THE PRECIP. BARNES && .AVIATION... ISSUED 550 AM CST SAT MAR 9 2013 VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH MOST OF THE TAF PERIOD. AREA OF RAIN AND RAIN SHOWERS WILL CONTINUE TO MOVE INTO THE AREA AND AFFECT PIA/SPI FIRST...FOLLOWED BY BMI/DEC AROUND 13Z AND CMI AROUND 14Z. SOME CONCERN AS TO HOW FAR EAST THIS PCPN WILL GET AS DRIER AIR SITS OVER THE AREA AND ESPECIALLY AROUND DEC/BMI/CMI. FOR SPI/PIA WILL HAVE A 2HR TEMPO GROUP AS LOWER VIS IS BEING SEEN AT UIN WITH THE MORE MODERATE RAIN AREA. PCPN SHOULD END LATER THIS MORNING AT ALL SITES AND THEN THERE WILL BE A BREAK IN THE PCPN AND CLOUD HEIGHTS WILL GET HIGHER. PCPN WILL NOT MOVE BACK IN UNTIL AROUND MIDNIGHT OR AFTER IN THE EAST. THIS PCPN WILL BE ASSOCIATED WITH THE FRONT SO VIS AND CIGS WILL FALL INTO MVFR CATEGORY...WITH CIGS AT 3KFT OR LOWER. ONCE PCPN GOES BY...SFC WINDS WILL INCREASE OUT OF SOUTHEAST AND BE GUSTY WITH GUSTS TO AROUND 24KTS. THEN WINDS DECREASE AGAIN AROUND SUNSET...BUT LOWER LEVEL WINDS INCREASE SO INCLUDED A WIND SHEAR REMARK AT 2KFT. WINDS WILL ALSO BECOME SOUTHERLY AS THE FRONT AND PCPN GETS CLOSER. LOW LEVEL WINDS SLACKEN AS WELL SO WILL DROP WIND SHEAR ONCE PCPN BEGINS OVERNIGHT. AUTEN && .PREV DISCUSSION... ISSUED 334 AM CST SAT MAR 9 2013 COMPLICATED WEATHER PATTERN OVER THE CONUS THIS MORNING...WITH A NARROW HIGH PRESSURE RIDGE MOVING OUT OVER THE EAST COAST...AND A DEEP UPPER TROF OVER THE WESTERN HALF OF THE CONUS AND RELATED SFC LOW TAKING SHAPE. MOVEMENT OF THIS SYSTEM OUT OF THE FOUR CORNERS AREA INTO THE PLAINS AND THE MIDWEST IS THE MAIN WEATHER ISSUE FOR THE WEEKEND...BRINGING AN ALMOST CONSTANT RAIN THREAT THROUGH SUNDAY NIGHT. TIMING ON ANY ISOLATED THUNDER THREAT...AND A SWITCH TO WINTER PRECIP ON THE RETREATING BACK EDGE OF THE STORM SYSTEM SUN NIGHT/MON MORNING ARE THE MAIN CONCERNS FOR THIS ROUND. FOR THE MOST PART...MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THIS SYSTEM THIS WEEKEND...AND INTO THE WORKWEEK. A SECOND TROF DIGS INTO THE UPPER MIDWEST BEHIND THE WEEKEND SYSTEM...WITH AN ADDITIONAL WAVE DEEPENING THE SYSTEM MIDWEEK WITH THE NEXT CHANCE FOR PRECIP. SOME MINOR DISCREPANCIES THERE WITH THE SFC SYSTEM OVERALL...BUT FORECAST AT THIS POINT A RATHER SOLID BLEND. SHORT TERM...TODAY AND TOMORROW... PRECIP ON ADVANCE THIS MORNING WITH PLENTY OF WAA AND SOUTHEASTERLY FLOW AHEAD. PRECIP A BIT MORE EXPANSIVE THAN PREVIOUS MODEL RUNS IMPLIED. HAVE UPPED THE MORNING POPS A BIT...PARTICULARLY SOUTHEAST OF I-55...BUT CONCERNED THERE WILL BE A BIT OF A BREAK THIS AFTERNOON...SO MAINTAINED THE DRIER FORECAST FOR SE OF I-55 FOR THE AFTERNOON AS THE MAIN SYSTEM STARTS TO MOVE OUT OF THE SW...AND THE WARM FRONTAL FEATURE/SFC TROF SETS UP NW OF THE CWA. HIGHEST POPS TO THE NW UNTIL THE SYSTEM GETS CLOSE RR...SPREADING MORE EXPANSIVE PRECIP SAT NIGHT AND INTO SUNDAY. EXTENDED PD OF RAIN THREAT...WITH QPF OUT OF HPC RESULTING IN STORM TOTALS IN THE 1-1.5 INCH RANGE FOR ILX SAT-SUN. DEFERRING ON THE FLOOD WATCH AT THIS POINT DUE TO RAINFALL TOTALS HIGH BUT OVER SIGNIF PERIOD OF TIME...BUT CONCERN FOR SATURATED GROUND FROM SNOWMELT NOT ALLOWING COMPLETE DISMISSAL. WITH SOME THREAT IN THE SW FOR ISO THUNDER THREAT...CONCERN FOR FLOODING MAY EVENTUALLY SET UP IN ANY PLACE THAT SEES EVEN THE WEAKEST CONVECTION. WILL HAVE TO MONITOR CLOSELY. LONG TERM...MONDAY THROUGH FRIDAY... LIGHT SNOW ON THE BACK SIDE OF THE EXITING SYSTEM MONDAY MORNING SHOULD FADE AS THE DAY PROGRESSES...AND TOTALS SHOULD BE TRACE AMOUNTS GENERALLY SPEAKING. COLD AIR MOVING IN AT THAT TIME FRAME WILL BE THE COOLEST OF THE FCST PD. ON THE OTHER SIDE OF THAT...A WEAK WARMING TREND THROUGH THURS...BUT THE PREVIOUSLY MENTIONED TROF DIGGING IN MIDWEEK WILL CHILL THE TEMPS BACK DOWN A BIT MORE THURS NIGHT. SLT CHC POPS FOR WED NIGHT/THURSDAY MORNING A BIT OF A PLACEHOLDER IN THE FORECAST FOR THAT SAME WAVE MOVING THROUGH THE MIDWEST. MINOR SHIFTS IN A RATHER WEAK SFC REPRESENTATION IN THE MODELS...KEEPING THE FORECAST GENERAL AT THIS TIME. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 9, 6:04 AM CST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 604 AM CST SAT MAR 9 2013 ILZ027>031-036>038-040>042-047>051-101200- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 604 AM CST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL BRING WIDESPREAD RAIN TO THE AREA TODAY THROUGH TONIGHT. RAINFALL AMOUNTS BY LATE TONIGHT WILL RANGE FROM ONE HALF TO THREE QUARTERS OF AN INCH...WITH THE HIGHEST TOTALS BEING ALONG AND NORTHWEST OF THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD RAIN WILL CONTINUE THROUGH SUNDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM SATURDAY THROUGH SUNDAY NIGHT WILL RANGE FROM 1.25 TO 1.50 INCHES...WITH THE HIGHEST TOTALS BEING NORTHWEST OF THE ILLINOIS RIVER. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE ON SUNDAY...HOWEVER SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043>046-052>057-061>063-066>068-071>073-101200- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT- RICHLAND-SHELBY-VERMILION- 604 AM CST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STORM SYSTEM WILL BRING WIDESPREAD RAIN TO THE AREA SUNDAY THROUGH SUNDAY NIGHT. RAINFALL AMOUNTS WILL RANGE FROM ONE TO 1.25 INCHES...WITH THE HIGHEST TOTALS BEING WELL WEST OF I-57. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE ON SUNDAY...HOWEVER SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. AUTEN
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.